Constrained maximum likelihood exemplied by iso- tonic convex logistic regression

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)717-724
JournalJournal of the American Statistical Association
Volume86
StatePublished - 1991

Cite this

@article{e76a793e4d5f4448bbb1e3bd8948be55,
title = "Constrained maximum likelihood exemplied by iso- tonic convex logistic regression",
author = "Geyer, {Charles J}",
year = "1991",
language = "English",
volume = "86",
pages = "717--724",
journal = "Journal of the American Statistical Association",
issn = "0162-1459",
publisher = "Taylor and Francis Ltd.",

}

TY - JOUR

T1 - Constrained maximum likelihood exemplied by iso- tonic convex logistic regression

AU - Geyer, Charles J

PY - 1991

Y1 - 1991

M3 - Article

VL - 86

SP - 717

EP - 724

JO - Journal of the American Statistical Association

JF - Journal of the American Statistical Association

SN - 0162-1459

ER -